Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Vomited twice and ended in tummy cramps. Why did that happen?

My 11.5yrs old daughter is suffering from stomuc pain since last 20 day . pain started after two times vometing in first three days . amicacin , curum 7 metrogyl given by doctor but it is still now. mild pain is allways at right sight in the stumuc but after taking mill long dakaar coming out from mouth 7 severe pain started. what i have to do ?
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Feb 2013
As your child is having pain since 20 days better consult your Pediatrician again and he will review.CUE,Ultrasound of the abdomen and pelvis to be done to look into the causes of pain like mesenteric lymphadenitis or subacute appendicitis and to rule out urinary tract infections.
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor